Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Cohen, Frederick R. / Droste, Manfred / Darmon, Henri / Duzaar, Frank / Echterhoff, Siegfried / Gordina, Maria / Neeb, Karl-Hermann / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna

IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2018: 0.71

See all formats and pricing
More options …
Volume 27, Issue 3


Orthogonality of polynomials and orthosymmetry

Mohamed Ali Toumi
Published Online: 2013-03-29 | DOI: https://doi.org/10.1515/forum-2011-0012


Orthogonality of homogeneous orthogonally additive polynomials and orthosymmetry of multilinear maps are in general independent properties. In this paper, we show, for some important vector lattices, that the vector space of all orthogonally additive scalar-valued polynomials and the vector space of orthosymmetric scalar-valued multilinear maps are isomorphic.

Keywords: Orthosymmetric multilinear maps; orthogonally additive polynomials

MSC: 46G25; 47B65; 46G20; 06F25

About the article

Received: 2011-02-17

Revised: 2012-12-31

Published Online: 2013-03-29

Published in Print: 2015-05-01

Citation Information: Forum Mathematicum, Volume 27, Issue 3, Pages 1389–1400, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/forum-2011-0012.

Export Citation

© 2015 by De Gruyter.Get Permission

Comments (0)

Please log in or register to comment.
Log in